# SDR HALA20250829264

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08872
- Aircraft time: 14,483 hours, 3,152 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Missing
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING WALKAROUND FOUND RIGHT WING MISSING FUEL CAP. REPLACED RIGHT WING FUEL COUPLING PER AMM 28-25-41. OK FOR SVC.
